# SDR MWEA001112

- Difficulty date: October 30, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 70,711 hours, 60,848 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Part number: DC26F1419S
- Condition: Corroded
- Location: Inboard Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, FLIGHT CREW GOT BOTH STALL RECOGNITION LIGHTS ON.  MAINTENANCE FOUND CORROSION ON BOTH LEFT AND RIGHT FLAP POSITION TRANSMITTER CONNECTORS.  CLEANED RIGHT CONNECTOR.  REMOVED AND REPLACED LEFT CONNECTOR.
